# SDR HNAA2024052000425

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 44,763 hours, 40,858 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Faulted
- Location: Extinguisher
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAG EXTG PUSH BUTTON ILLUMINATED DURING DESCENT BETWEEN FL 240-150. NO EICAS BAGG SMOKE MSG. NO INDICATION OF FIRE THROUGH PEEPHOLE. FACT  17MAY24  00:27  PHL INSPECTED BAG BAY AND NO DAMAGE NOTED. PERFORMED FIRE DETECTION OPS CHECK IAW AMM 26-10-00. OPS CHECK GOOD. R&R FIRE PANEL IAW 23-00-01 AND RELAY K0629 IAW AMM 20-13-02 AS MX PRECAUTION. A/C OK FOR SERVICE.
